# SDR C2XA01IA379

- Difficulty date: October 18, 2001
- Submitted: October 21, 2001
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 68630
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH- DURING PERFLIGHT THE CREW NOTED THAT THE EMERGENCY ISLE PATH LIGHTING FAILED TO ILLUMINATE.  IAH-  MAINTENANCE REMOVED AND REPLACED THE BATTERY, PERFORMED A OPERTIONAL CHECK,NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
